# SDR DALA2016051103852

- Difficulty date: May 8, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,483 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

THE FLIGHT WAS DIVERTED FOLLOWING THE SHUTDOWN OF THE NR 2 ENGINE.  ALSO, ALL OF THE ENGINE COWLING EXITED THE ACFT WHILE IN FLIGHT.  MAINTENANCE REPAIRED THE FUSELAGE DAMAGE AND REPLACED THE NR 2 ENGINE DUE TO WIRE HARNESS DAMAGE.
